# SDR SWIA201127743

- Difficulty date: September 10, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 28,130 hours, 39,002 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE RED LIGHT IS OUT ON FORWARD MOST FLOOR EMERGENCY LIGHT STRIP.  (FLT 5375)  REPAIRED WIRING AT FORWARD FLOOR LEVEL EMERGENCY LIGHT.
